# SDR CA070704010

- Difficulty date: May 5, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Compressor
- Part time: 4,107 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH, AN ENGINE FADEC CAUTION LIGHT ILLUMINATED AND THE PILOT ELECTED TO SHUTDOWN THE ENGINE (PRECAUTIONARY).  SUBSEQUENT INSPECTION REVEALED A FAULTY INTERCOMPRESSOR BLEED VALVE. (TC NR 20070704010)
